Advertisement

Siberian Mathematical Journal

, Volume 29, Issue 1, pp 84–94 | Cite as

Nilradicals of finitely generated Jordan PI-algebras

  • Yu. A. Medvedev
Article
  • 14 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    E. I. Zel'manov, “Absolute zero divisors and algebraic Jordan algebras,” Sib. Mat. Zh.,23, No. 6, 100–116 (1982).Google Scholar
  2. 2.
    V. N. Latyshev, “On complexity of nonmatrix varieties of associative algebras. I,” Algebra Logika,16, No. 2, 149–182 (1977).Google Scholar
  3. 3.
    K. A. Zhevlakov, A. M. Slin'ko, I. P. Shestakov, and A. I. Shirshov, Near-Associative Rings [in Russian], Nauka, Moscow (1978).Google Scholar
  4. 4.
    I. P. Shestakov, “Finitely generated special Jordan and alternative PI-algebras,” Mat. Sb.,122, No. 1, 31–40 (1983).Google Scholar
  5. 5.
    E. I. Zel'manov, “On prime Jordan algebras. II,” Sib. Mat. Zh.,24, No. 1, 89–104 (1983).Google Scholar
  6. 6.
    Yu. Medvedev and E. Zelmanov, “Solvable Jordan algebras,” Commun. Algebra, No. 6, 1389–1414 (1985).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • Yu. A. Medvedev

There are no affiliations available

Personalised recommendations